# SDR ASOA2014122311919

- Difficulty date: November 24, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,540 hours, 26,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR SURROUNDING FRAME AT BS 364 BETWEEN S24L - 24R CORRODED.   BLENDED DAMAGE IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW SRM TR 53-33 53-00-31.  REPAIRED IAW GREO 601R-53-21-676, REV B.
